I want to stop taking the pill but my boyfriend won’t let me? Watch

Carmelvw99
Badges: 7
Rep:
?
#1
Report Thread starter 1 week ago
#1
I’ve been taking the contraceptive pill for over 5 years and have tried many different types. I’ve found that no matter which pill I take I always suffer with the following...
Weight gain (2 stone in 2 years and 4 stone over 5 years)
Acne
Mood swings
Depression
Anxiety
Bloating
Constipation
Seriously decreased sex drive (which my boyfriend hates and doesn’t understand)
I’ve come to the conclusion that I really want to come off the pill. I started taking it fairly young due to heavy periods and haven’t stopped since. I’ve been with my boyfriend for 3 years and he has seen me go through all these side effects.
I really want to come off but he refuses point blank to use a condom. We have tried it once and he hated it so we stopped. I hate the person I am when I’m seriously depressed and anxious. I also have endometriosis and a bicornuate uterus so I get really bad period and stomach pain anyway, to be honest my pill doesn’t help massively with this, even though my doctor recommends it. I know that I don’t know fully if these side effects are only due to the pill but I really badly want come off it just to see how I am. I don’t know what else to do, I’ve spoke to my boyfriend and he really doesn’t want to use any other kind of contraception. I don’t trust my self to use a fertility tracker and don’t really believe In them, I’m currently going to university and an unplanned pregnancy is NOT what I need right now. I’ve tried many different contraceptive pills, I can’t have the coil due to my uterus, I can’t have the deposit because my mum and grandma had really bad blood clots and I can’t have the implant due to serious migraines. Any advice?
Ps please don’t say get rid of your partner, he’s a great guy and we love each other dearly. I will not be ending my relationship due to this.
0
reply
Napp
Badges: 22
Rep:
?
#2
Report 1 week ago
#2
Firstly tell him to pipe down, it isnt his decision what contraceptive you take especially if youre having adverse reactions.
It might be worth looking, if you havent already for whatever reason, at condoms/femidoms, the patch, the injection.
You could of course always try pulling out but i presume you know the limitations of that and that emergency contraception is not overly ideal.
Either way id suggest speaking to your doctor about it as it seems you have medical conditions that make this problematic. With that being said i stand by telling your boyfriend to wind his neck in and wear a rubber.
2
reply
mgi
Badges: 20
Rep:
?
#3
Report 1 week ago
#3
(Original post by Carmelvw99)
I’ve been taking the contraceptive pill for over 5 years and have tried many different types. I’ve found that no matter which pill I take I always suffer with the following...
Weight gain (2 stone in 2 years and 4 stone over 5 years)
Acne
Mood swings
Depression
Anxiety
Bloating
Constipation
Seriously decreased sex drive (which my boyfriend hates and doesn’t understand)
I’ve come to the conclusion that I really want to come off the pill. I started taking it fairly young due to heavy periods and haven’t stopped since. I’ve been with my boyfriend for 3 years and he has seen me go through all these side effects.
I really want to come off but he refuses point blank to use a condom. We have tried it once and he hated it so we stopped. I hate the person I am when I’m seriously depressed and anxious. I also have endometriosis and a bicornuate uterus so I get really bad period and stomach pain anyway, to be honest my pill doesn’t help massively with this, even though my doctor recommends it. I know that I don’t know fully if these side effects are only due to the pill but I really badly want come off it just to see how I am. I don’t know what else to do, I’ve spoke to my boyfriend and he really doesn’t want to use any other kind of contraception. I don’t trust my self to use a fertility tracker and don’t really believe In them, I’m currently going to university and an unplanned pregnancy is NOT what I need right now. I’ve tried many different contraceptive pills, I can’t have the coil due to my uterus, I can’t have the deposit because my mum and grandma had really bad blood clots and I can’t have the implant due to serious migraines. Any advice?
Ps please don’t say get rid of your partner, he’s a great guy and we love each other dearly. I will not be ending my relationship due to this.
So if you think you have clearly suffered enough then the solution is easy: you stop taling the pill and tell your lovely bf that you want your health back and so you both will try a diferent form of contraception! And tell him that your sex drive will probably inprove as well!
0
reply
Dunnig Kruger
Badges: 13
Rep:
?
#4
Report 1 week ago
#4
And if he doesn't like it he can take a running jump.

And if he takes a running jump you can get a new boyfriend.
One that's less selfish, has more empathy towards you, is more sexually compatible with your condom birth control.
0
reply
DrawTheLine
Badges: 22
Rep:
?
#5
Report 1 week ago
#5
(Original post by Carmelvw99)
I’ve been taking the contraceptive pill for over 5 years and have tried many different types. I’ve found that no matter which pill I take I always suffer with the following...
Weight gain (2 stone in 2 years and 4 stone over 5 years)
Acne
Mood swings
Depression
Anxiety
Bloating
Constipation
Seriously decreased sex drive (which my boyfriend hates and doesn’t understand)
I’ve come to the conclusion that I really want to come off the pill. I started taking it fairly young due to heavy periods and haven’t stopped since. I’ve been with my boyfriend for 3 years and he has seen me go through all these side effects.
I really want to come off but he refuses point blank to use a condom. We have tried it once and he hated it so we stopped. I hate the person I am when I’m seriously depressed and anxious. I also have endometriosis and a bicornuate uterus so I get really bad period and stomach pain anyway, to be honest my pill doesn’t help massively with this, even though my doctor recommends it. I know that I don’t know fully if these side effects are only due to the pill but I really badly want come off it just to see how I am. I don’t know what else to do, I’ve spoke to my boyfriend and he really doesn’t want to use any other kind of contraception. I don’t trust my self to use a fertility tracker and don’t really believe In them, I’m currently going to university and an unplanned pregnancy is NOT what I need right now. I’ve tried many different contraceptive pills, I can’t have the coil due to my uterus, I can’t have the deposit because my mum and grandma had really bad blood clots and I can’t have the implant due to serious migraines. Any advice?
Ps please don’t say get rid of your partner, he’s a great guy and we love each other dearly. I will not be ending my relationship due to this.
It is NOT your boyfriend's choice. It is yours. You are the one experiencing these quite horrible side effects. It definitely sounds like you should come off the pill, and you definitely should speak to your GP.

Your boyfriend has a very simple choice: either use condoms, or don't have sex at all. Please do not let him dictate what you do with your body like this. It's clear you're pretty miserable experiencing these things, and I can imagine it must be difficult to deal with the issues you have as well, so having a boyfriend who is being, to be honest, a twonk, isn't making things easier.
0
reply
lauratravels
Badges: 2
Rep:
?
#6
Report 1 week ago
#6
It's not your bf's decision to make. If it makes you feel like ****, go off it.
0
reply
bones-mccoy
Badges: 19
Rep:
?
#7
Report 1 week ago
#7
My advice is to dump your boyfriend. He's a selfish prick.

He has absolutely NO right to control what you do with your body. Goes to show how little he thinks of you as a partner if he would rather see his girlfriend go through horrific mental health issues by being on the pill than wearing a condom during sex (boo hoo get over it). Come off the pill for the sake of your health and sanity. If he refuses to wear a condom then you're not having sex, simple. I would personally get rid of the piece of trash but that's a decision for you to make.
0
reply
rika31
Badges: 1
Rep:
?
#8
Report 1 week ago
#8
Well it's not your boyfriend's choice, it's yours. He doesn't understand the impact that hormones can have on your health because he's not the one who has to take the pill, you are. You say he has even seen you go through all of those negative side effects, and he still doesn't want you to come off the pill? That's not right.

You need to make the decision yourself and do what's best for you. If he cares about you then he should understand.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Are you attending a Global Climate Strike?

Yes, I'm striking (41)
7.78%
No, but I wanted to/I support the cause (308)
58.44%
No (178)
33.78%

Watched Threads

View All
Latest
My Feed